Detail publikace

Mordell's equation and the Tribonacci family

Originální název

Mordell's equation and the Tribonacci family

Anglický název

Mordell's equation and the Tribonacci family

Jazyk

en

Originální abstrakt

By means of the whole number solutions of certain Mordell's equation we find an explicit form of all cubic polynomials with the given discriminant.

Anglický abstrakt

By means of the whole number solutions of certain Mordell's equation we find an explicit form of all cubic polynomials with the given discriminant.

BibTex


@article{BUT74842,
  author="Jiří {Klaška} and Ladislav {Skula}",
  title="Mordell's equation and the Tribonacci family",
  annote="By means of the whole number solutions of certain Mordell's equation we find an explicit form of all cubic polynomials with the given discriminant.",
  chapter="74842",
  journal="FIBONACCI QUARTERLY",
  number="4",
  volume="49",
  year="2011",
  month="november",
  pages="310--319",
  type="journal article - other"
}